# SDR RAIA990647

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Valve
- Part number: 8953804
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7369 - PAH - LEFT ENGINE EGT FLUX 30 PERCENT.  MAINTENANCE REPLACED LEFT ENGINE FUEL BYPASS VALVE.  (M)
